# SDR VNAA2016090800002

- Difficulty date: September 8, 2016
- Submitted: September 8, 2016
- Operation: Air carrier
- Aircraft: N512AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10110
- Aircraft time: 32,555 hours, 23,463 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin Panel
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLES IN PASSENGER DOOR INNER SKIN PANEL.  MAINTENANCE PERFORMED A MAJOR REPAIR BY FABRICATING AND INSTALLING A PASSENGER DOOR INNER SKIN AND PERFORMING CHECKS IAW THE AMM.  THE ACFT WAS RELEASED FOR SERVICE.
